Advanced

Average spectra and minimum distances of low-density parity-check codes over Abelian groups

Como, Giacomo LU and Fagnani, Fabio (2008) In SIAM Journal on Discrete Mathematics 32. p.19-53
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
SIAM Journal on Discrete Mathematics
volume
32
pages
19 - 53
publisher
SIAM Publications
external identifiers
  • scopus:65749087103
ISSN
0895-4801
language
English
LU publication?
yes
id
dfa10663-9e37-43b5-90ae-2ebe651e881a (old id 3954834)
date added to LUP
2013-11-27 11:55:51
date last changed
2017-04-09 04:43:13
@article{dfa10663-9e37-43b5-90ae-2ebe651e881a,
  author       = {Como, Giacomo and Fagnani, Fabio},
  issn         = {0895-4801},
  language     = {eng},
  pages        = {19--53},
  publisher    = {SIAM Publications},
  series       = {SIAM Journal on Discrete Mathematics},
  title        = {Average spectra and minimum distances of low-density parity-check codes over Abelian groups},
  volume       = {32},
  year         = {2008},
}